# SDR RAIA00305153

- Difficulty date: May 30, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 10,178 hours, 11,115 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: HG2010AC02
- Part serial: 99061127
- Condition: Failed
- Location: Ahrs
- Part time: 7,335 hours, 7,824 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O'S AHRS FAILED.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRU.
